| Model Number |
V5 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported during a novasure procedure on (b)(6) 2026, that post the procedure gold mesh on the array was torn.The physician then performed hysteroscopy and there was nothing found inside the patient uterus.No additional medication was needed.The patient is currently stable and the patient has a scheduled ultrasound to ensure there are no remaining mesh fragments of the array in the uterus.No other information is available.
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.